# SDR ASAA2023102945906

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 59,525 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 (FUNCTIONAL CHECK OF EMERGENCY LIGHT BATTERY PACKS, FOUND EMERGENCY LIGHT BATTERY PACK FOR AFT GALLEY L/H SIDE EMERGENCY LIGHTS FAILED THE CHECK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK S/N 189037 FOR AFT GALLEY L/H EMERGENCY LIGHTS, OPS NORMAL, REF AMM 33-51-06-960-805.
